| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify the reported issue.After replacing power pcb, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
Event or Problem Description
The customer contacted stryker to report that their device does not completing boot-up cycle during initial power on.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Section d9 returned to manufacturer on of initial mdr indicates: 12/27/2023 section d9 returned to manufacturer on of initial mdr should indicate: 12/18/2024 stryker further evaluated the replaced part at the product assessment center (pac) and was not able to duplicate reported issue.The cause of the reported issue was isolated to the power pcb assembly, however further root cause could not be determined.
Event or Problem Description